# SDR CA070227006

- Difficulty date: February 22, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Grob G 120A
- Engine: Lyc AEIO540D4D5
- Propeller: Hartzl HCC3Y*
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: GH115TAREVE
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) LANDING GEAR HANDLE FAILED TO GIVE GEAR POSITION LIGHT AND IN-TRANSIT LIGHT INDICATIONS DURING A TRAINING MISSION. THE PILOT ELECTED TO FLY BY THE TOWER FOR ALL GEAR IN EXTENDED POSITION CONFIRMATION BEFORE AN UNEVENTFUL LANDING.  AFTER SHUTDOWN, THE LANDING GEAR POSITION LIGHTS BEGAN TO FUNCTION NORMALLY. MAINTENANCE PERSONNEL PLACED THE AIRCRAFT ON JACK AND TRIED UNSUCCESSFULLY TO DUPLICATE THE SNAG. THE WIRING AND TERMINALS WERE INSPECTED FOR FAULTS. NUMEROUS GEAR SWINGS WERE PERFORMED. THE AIRCRAFT WAS RELEASED SERVICEABLE. HISTORICALLY, THE LANDING GEAR HANDLE UNIT POSITION LIGHTS HAVE FAILED ON GROUND CHECKS AND THE UNITS (A FLEET OF 9 NEW (2006) AIRCRAFT) WERE SYSTEMATICALLY UPGRADED TO REVISION (E
